# SDR SWAA2022041233431

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H Z ANGLE HAS VARIOUS AREAS OF CORROSION AROUND THE FASTENER HOLES; 500C TO STA 500D / REMOVED CORROSION ON THE L/H Z ANGLE FROM STA 500D +8 TO 500I FOUND TO BE OUT OF LIMITS ORIGINAL 'T' 0.040'; REMAINING 0.025'; MAT. LOSS 0.015' AND REPLACED SECTION Z ANGLE P/N BACK 1496-444 7075+6 AND APPLIED TREATED AND PRIMER IAW B737-800 SRM 53-00-53-2R-5
